# SDR MASA200700183

- Difficulty date: April 3, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 23,410 hours, 19,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7321 ORD.  EMERGENCY FLOOR PATH LIGHTING INOP AT ROW 10.  MX CALLED OUT AND FOUND CONNECTION NOT SECURED PROPERLY.  RECONNECTED CONNECTION.
